# SDR SWAA2020022874902

- Difficulty date: February 9, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD PANEL SUPPORT HAD CORROSION AT BS. 947, RBL 18.          / R&R SUPPORT IAW SRM & DWG.
